MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959812
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2011) is considered to be a best estimate.This mdr represents the sepramesh ip (device 3).An additional supplemental emdr was submitted to represent the sepramesh ip (device 1).An additional mdr was submitted to represent the sepramesh ip (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with incarcerated ventral incisional hernia upper midline, ventral incisional hernia lower midline, incarcerated ventral incisional hernia right lower quadrant thereby underwent laparoscopic repair with implant of sepramesh ip (device 1- upper midline, device 2 ¿ lower midline and device 3 ¿ right lower quadrant).Per operative notes, ¿the initial incision was made in the upper midline.The hernia sac was dissected out.A sepramesh ip (device 1) was placed into the upper midline of supraumbilical region and secure it with sutures.An incision was made into the lower midline.The hernia sac was dissected out.A sepramesh ip (device 2) was reinforced with (device 1) and tacked with tackers.Then attention was taken into the lower right quadrant.The hernia sac was dissected out.A sepramesh ip (device 3) was placed into right lower quadrant and secure it with sutures.¿ (b)(6) 2012 - patient was diagnosed with ventral incisional incarcerated hernia (upper midline), scar tissue, adhesion thereby underwent open repair with implant of ventralex mesh (device 4).Per operative notes, ¿an incision was made in the upper suprapubic midline.The hernia sac was dissected out.All scar tissues were taken down.There was dense amount of adhesion into the abdominal cavity.All adhesions were removed from abdomen.A ventralex mesh (device 4) was placed in the retroperitoneal space and secure it with sutures.¿ (b)(6) 2018 - patient was diagnosed with recurrent right lower quadrant ventral hernia, left lower quadrant ventral hernia, adhesion, thereby underwent open repair with explant of sepramesh ip (device 3) implant of two synthetic mesh.Per operative notes, ¿an incision was made into the tight lower ventral quadrant.The hernia sac was dissected out.Previously placed (device 3) was dissected out.There was dense amount of adhesion which was taken down.A synthetic mesh was placed into the right lower region.A similar dissected was done on the left side.The hernia sac was dissected out.A synthetic mesh was placed into the left lower quadrant and secure it with sutures.¿.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24480854
Report Number1213643-2026-00256
Device Sequence Number15779405
Product Code FTL
UDI-Device Identifier00801741031830
UDI-Public(01)00801741031830(17)130728(10)HUVG1007
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2013
Device Catalogue Number5959812
Device Lot NumberHUVG1007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale